Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244261] of Xin Zhou

Papers Published

  1. Zhou, X, Inverse scattering transform for the time dependent Schrödinger equation with applications to the KPI equation, Communications in Mathematical Physics, vol. 128 no. 3 (1990), pp. 551-564, ISSN 0010-3616 [MR91j:34138], [doi]
    (last updated on 2017/12/11)

    Abstract:
    For the direct-inverse scattering transform of the time dependent Schrödinger equation, rigorous results are obtained based on an opertor-triangular-factorization approach. By viewing the equation as a first order operator equation, similar results as for the first order n x n matrix system are obtained. The nonlocal Riemann-Hilbert problem for inverse scattering is shown to have solution. © 1990 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320